Volume 14, Issue 2 (10-2019)                   IJMSI 2019, 14(2): 153-156 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Safa H. A Bound for the Nilpotency Class of a Lie Algebra. IJMSI. 2019; 14 (2) :153-156
URL: http://ijmsi.ir/article-1-1037-en.html
Abstract:  

In the present paper, we prove that if L is a nilpotent Lie algebra whose proper subalge-
bras are all nilpotent of class at most n, then the class of L is at most bnd=(d 􀀀 1)c, where
b c denotes the integral part and d is the minimal number of generators of L.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb